# SDR QXEA2021021500061

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 21,847 hours, 23,554 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 11520924
- Part serial: 115209203005
- Condition: Inoperative
- Location: Ac Generator
- Part time: 11,657 hours, 12,587 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE #2 AC GEN CAUTION ILLUMINATED. RAN CHECKLIST THE GEN DID NOT RESET. MONITORED THE LOAD ON ALL 3 PHASES OF THE #1 AC GEN. NO PHASE APPROACHED OVER LOAD. RETURNED TO FIELD. REMOVED FROM SERVICE. R&R AGCU #2. OPS CHECK GOOD.  FAULT LIGHT EXTINGUISHED AND DID NOT RETURN.  NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
